# SDR DXTA2024032811318

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N429QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500486
- Aircraft time: 3,813 hours, 4,967 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: DAP0010301
- Part serial: 054SF
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BRK FAIL CAS MESSAGE AND BRAKE FAILURE ON TAXI. HAD TO USE EMERGENCY BRAKE TO STOP THE AIRCRAFT.  BRK FAIL YELLOW CAS: BRK FAIL CAS MESSAGE AND BRAKE FAILURE ON TAXI. HAD TO USE EMERGENCY BRAKE TO STOP THE AIRCRAFT. BRAKE FALL CAS MESSAGE. REMOVED AND REPLACED UH WHEEL SPEED TRANSDUCER WITH AN INSPECTED UNIT IAW MM  32-41-06. OPS, LEAK CHECK GOOD BRAKE FALL CAS MESSAGE. R & R BRAKE CONTROL UNIT WITH A MODIFIED UNIT IAW MM 32-41-001 OPS CHECK GOOD. BRAKE FAIL CAS MESSAGE. R & R RT BRAKE ASSY WITH AN OVERHAULED UNIT IAW MM 32-41-001 OPS, LEAK CHECK GOOD. BRAKE FAIL CAS MESSAGE. R & R BRAKE CONTROL MODULE WITH A REPAIRED UNIT IAW MM 32-41-001 OPS, LEAK CHECK GOOD.
